zbMATH — the first resource for mathematics

The lateral completion of an arbitrary lattice-ordered group (Bernau’s proof revisited). (English) Zbl 0427.06007

06F15 Ordered groups
06B23 Complete lattices, completions
06B20 Varieties of lattices
Full Text: DOI
[1] R. N. Ball,Convergence and Cauchy structures on lattice ordered groups, Trans. Amer. Math Soc.259 (1980), no. 2, 357–392. · Zbl 0441.06015
[2] S. J. Bernau,The lateral completion of an arbitrary lattice group, J. Australian Math. Soc.19 (Series A) (1975), 263–289. · Zbl 0314.06011
[3] S. J. Bernau, Varieties of lattice groups are closed under Varieties of lattice groups are closed underL-completion, Symposia Math,21 (1977), 349–355. · Zbl 0374.06010
[4] R. D. Byrd andJ. T. Lloyd,A note on lateral completions in lattice-ordered groups, J. London Math. Soc. (2)1 (1969), 358–362. · Zbl 0182.04802
[5] P. Conrad,The lateral completion of a lattice-ordered group, Proc. London Math. Soc. (3)19 (1969), 444–480. · Zbl 0182.04803
[6] G. Davis andS. H. McCleary,The lateral completions of a completely distributive lattice-ordered group (revisite), to appear. · Zbl 0474.06016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.